Titel: On evolution Galerkin Methods for the Maxwell and the linearezed Euler equations
Sprache: Englisch
Autor/Autorin: Medviďová-Lukáčová, Mária 
Saibertova, Jitka 
Warnecke, Gerald 
Zahaykah, Yousef 
Schlagwörter: hyperbolic systems; wave equation; evolution Galerkin schemes; Maxwell equations; linearized Euler equations
Erscheinungs­datum: Jan-2003
Zusammenfassung (englisch): 
The subject of the paper is the derivation and analysis of evolution Galerkin schemes for the two dimensional Maxwell and linearized Euler equations. The aim is to construct a method which takes into account better the infinitely many directions of propagation of waves. To do this the initial function is evolved using the characteristic cone and then projected onto a finite element space. We derive the divergence-free property and estimate the dispersion relation as well. We present some numerical experiments for both the Maxwell and the linearized Euler equations.
URI: http://tubdok.tub.tuhh.de/handle/11420/133
DOI: 10.15480/882.131
Institut: Mathematik E-10 
Dokumenttyp: Arbeitspapier
Lizenz: Unter Copyright Unter Copyright
Teil der Schriftenreihe: Preprints des Institutes für Mathematik 
Bandangabe: 55
Enthalten in den Sammlungen:Publications with fulltext

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
rep55.pdf211,12 kBAdobe PDFÖffnen/Anzeigen
Miniaturbild
Zur Langanzeige

Seitenansichten

282
Letzte Woche
0
Letzten Monat
3
checked on 01.10.2022

Download(s)

94
checked on 01.10.2022

Google ScholarTM

Prüfe

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.